Savory Square

Waku Waku +NYC Dots

Click here for a full list of our food vendors

When: Saturday 8.29 10:00am – 7:00pm / Sunday August 30, 2015 10:00am – 7:00pm

Where: Brooklyn Expo Center

VIP Reception Party

Waku Waku +NYC Dots

In the spirit of our goal to bring together all aspects of Japanese pop culture, Waku Waku +NYC is holding a VIP Reception Party for all of its guests! While other conventions might also bring in guests from anime, games, and other industries to their conventions, this is actually an opportunity for the best and the brightest of Japanese pop culture to hang back, relax, and let their brilliance mingle.

Here’s the thing: You can join in on this party if you get a VIP pass!

This is more than a panel or a Q&A. You get to talk in person with our amazing guests

Food will also be served, making this potentially the best dinner experience you’ll ever have!

When: Saturday 8.29 7:00pm – 9:00pm (120 mins)

Where: Wythe Hotel Conference Room

Special Screenings

Waku Waku +NYC Dots

Dragon Ball Z Movie Screenings + Q&A with Screenwriters Takao Koyama and Makoto Koyama

Dragon Ball Z needs no introduction, but you’ve probably never watched Dragon Ball Z like this! We’ll be screening two of the most exciting classic Dragon Ball Z movies, and in attendance will be the original screenwriter Takao Koyama, as well as his son, Dragon Ball Super screenwriter Makoto Koyama. Here’s your chance to ask him all of the questions you always wanted answered!

Dragon Ball Z: Broly – The Legendary Super Saiyan

When: Saturday 8.29 11:15am – 1:15pm (120 mins)

Where: Verboten

Dragon Ball Z: The Tree of Might

When: Sunday 8.30 1:00pm – 2:45pm (105 mins)



Chibi Maruko Chan 1000th Episode Special

Chibi Maruko Chan is one of Japan's most beloved characters, with over 1000 episodes aired since 1990! Check out this special airing of the 1000th episode, which tells the story of how Momoko "Maruko" Sakura was born!

When: Saturday 8.29 2:45pm – 3:30pm (45 mins) / Sunday 8.30 12:45pm – 1:30pm (45 mins)



Sanrio’s The Nutcracker

A classic stop-motion film from the creators of Hello Kitty, this movie based on the classic children’s story and ballet has been remastered! Directed by Waku Waku +NYC guest and artist Sebastian Masuda, it’s sure to bring a refreshing twist on an old tale.

When: Sunday 8.30 2:00pm – 3:30pm (90 mins)

Music

Waku Waku +NYC Dots

Music Concert – Waku Waku Finale

Rounding out Waku Waku +NYC will be an amazing concert that brings together three unique and amazing acts. Featuring the unreal beats of DJ ☆Taku Takahashi from m-flo, the melodious voice of singer Yun*chi (Log Horizon and Wooser’s Hand-to-Mouth Life), and the visually and aurally cosmic experience that is BELLA GAIA Live, there’s no better way to finish off an already exciting weekend! Not only that, Yun*chi will be performing together with ☆Taku Takahashi for the first time at Waku Waku +NYC!

The concert will be held at Brooklyn Bowl, a unique venue that combines music with bowling, drinks, and more for a festive atmosphere unlike any another. As a Waku Waku +NYC attendee, you get an exclusive discount that lets you enter the concert for $8. If you have a VIP Pass, you get into the concert free of charge!

You must be 21+ to enter Brooklyn Bowl

When: Sunday August 30, 2015 6:00pm – 10:00pm (240 mins)

Where: Brooklyn Bowl



DJ Event - Waku Waku Night

Can’t attend the VIP Party? We still have you covered! What happens when you mix the rhythm of Brooklyn with the pulse of Japan? You get Waku Waku Night, an unforgettable event where three of the most talented DJs to ever grace both Japan and NYC bring their beats to Verboten, the hottest club around!

Waku Waku Night will feature ☆Taku Takahashi from m-flo, the most celebrated Japanese hip hop group, NYC-area veteran DJ Keiichiro Nakajima (who’s played for NBC’s Rainbow Room!), and EQ-Knock, who’s been lighting up the New York night life. ☆Taku will also be accompanied by an electrifying performance with Kendama world champion Wyatt Bray, making for a truly collaborative Japanese pop culture experience!

SPECIAL ANNOUNCEMENT: Sebastian Masuda will be joining Waku Waku Night! See how the famed artist and founder of 6%DOKIDOKI brings his talents to the turntable! When: Saturday August 29, 2015 6:00pm – 10:00pm (240 mins)

Where: Verboten

Contests & Shows

Waku Waku +NYC Dots

Lolita Fashion Shows

Find out more

Baby, the Stars Shine Bright Fashion Show

When: Saturday August 29, 2015 2:30pm – 3:30pm

Where: Verboten

PUTUMAYO Fashion Show

When: Sunday August 30, 2015 5:00pm – 6:00pm

Where: Verboten



Cosplay Contest

Find out more

When: Sunday 8.30 1:45pm – 3:15pm

Where: Brooklyn Expo Main Stage



Mascot Contest

Find out more



NHK World – “Tokyo Above-Underground” Fashion Show

Kawaii International is running their own fashion show at Waku Waku +NYC! Bringing kawaii fashion to countries around the world, Kawaii International has arrived in Brooklyn!

Find out more

When: Saturday August 29, 2015 4:00pm – 5:00pm

Where: Verboten

Interactive

Waku Waku +NYC Dots

Real Escape Game: 1000 Treasure Hunters

SCRAP – the creator of Real Escape Game - presents a new puzzle hunt!

Find out more






Mighty No. 9 Demo

Mighty No. 9 is the first video game to ever receive over $4 million through Kickstarter! Try this new retro-style platformer from celebrated creator and Waku Waku +NYC guest Keiji Inafune months before release! The line will get long, so the best way to guarantee your chance to play is with a VIP Pass!

When: Saturday 8.29 10:00am – 6:30pm / Sunday 8.30 10:00am – 5:00pm

Where: Brooklyn Expo Center Games Area (3007)

BONUS: Inafune himself will be in the games area on Saturday 8.29 from 5:45pm – 6:30pm! Don’t miss this opportunity!